Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Padé approximants associated with the continued fraction and series of Stieltjes


Author: Hubert S. Wall
Journal: Trans. Amer. Math. Soc. 31 (1929), 91-116
MSC: Primary 41A21; Secondary 40A15
MathSciNet review: 1501470
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A21, 40A15

Retrieve articles in all journals with MSC: 41A21, 40A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501470-X
PII: S 0002-9947(1929)1501470-X
Article copyright: © Copyright 1929 American Mathematical Society